# SDR AU971539

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Condition: Cracked
- Location: Fwd Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD PRESSURE BULKHEAD WEB CRACKED IN SEVEN PLACES:- A. AREA UNDER THE RADAR SCANNING MOUNTING BRACKETS CONTAINED FOUR  CRACKS BETWEEN LBL 5.5 AND RBL 5.7 - CRACK LENGTHS 27MM (1.06IN), 13MM (0.5IN) AND TWO CRACKS OF 16MM (0.630IN)B. TWO CRACKS EITHER SIDE OF BLO JUST ABOVE WL 184 - CRACK LENGTHS 29MM (1.14IN) AND 20MM (0.787IN) C. ONE CRACK IN THE WEB ANGLE RADIUS INBOARD OF LBL 5.9 - CRACK  LENGTH 28MM (1.1IN)FOUND DURING ULTRASONIC AND EDDY CURRENT INSPECTION IAW ERB73-53-10-39A
